MAUDE Adverse Event Report: ABBOTT DIABETES CARE INC FREESTYLE PRECISION PRO; SYSTEM, TEST, BLOOD GLUCOSE, OVER THE COUNTER

ABBOTT DIABETES CARE INC FREESTYLE PRECISION PRO; SYSTEM, TEST, BLOOD GLUCOSE, OVER THE COUNTER
Model Number 71284
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 04/16/2021
Type of Reportable Event Malfunction
Event or Problem Description
The blood glucose test strips are reading wet/damaged.

Brand Name
FREESTYLE PRECISION PRO
Common Device Name
SYSTEM, TEST, BLOOD GLUCOSE, OVER THE COUNTER
Manufacturer (Section D)
ABBOTT DIABETES CARE INC
1360 south loop rd.
alameda CA 94502
MDR Report Key11841033
Report Number11841033
Device Sequence Number11677705
Product Code NBW
UDI-Device Identifier00093815712848
UDI-Public(01)00093815712848
Combination Product (Y/N)N
Initial Reporter StateVA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 04/16/2021
Report Date (Section F) 04/16/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number71284
Device Catalogue Number71284
Device Lot Number89C1P0
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer05/18/2021
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date05/18/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Date Report Sent to FDA04/16/2021